# SDR UIEA2017121202395

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,883 hours, 18,396 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200009191
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV CAUTION EICAS INTERMITTENT ON AT REPEAT TAKEOFF LEVEL OFF DESCENT , L ENG HPSOV STATUS MSG ON AFTER TAKEOFF ( REMOVED AND REPLACED L ENG HPSOV REF AMM 36-11-07 , PERFORMED AIR SUPPLY CONTROL SYS. BITE CHECK REF AMM 36-23-00 BITE OK PASSED. LEAK CHECK OK )
